# SDR GTIA9700046

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR PANEL NR 15 HAS NUMEROUS CRACKS AND DELAMINATION.  REMOVED DAMAGED AREA, FABRICATED NEW HAT CHANNELS PER SRM 53-05 FIG 1, INSTALLED IAW 51-30-2, 51-30-7.  (M)
